Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Functors of Artin rings


Author: Michael Schlessinger
Journal: Trans. Amer. Math. Soc. 130 (1968), 208-222
MSC: Primary 14.55
MathSciNet review: 0217093
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Algèbre commutative, Chapitre III, Actualités Sci. Ind., 1923.
  • [2] A. Grothendieck, Séminaire de géomètrie algébrique (S.G.A.), Inst. Hautes Etudes Sci., Paris.
  • [3] -, Technique de descent et théorèmes d'existence en géomètrie algébrique, II, Séminaire Bourbaki, Exposé 195, 1959/1960.
  • [4] A. H. M. Levelt, Sur la proreprésentabilité de certains foncteurs en géomètrie algébrique, Notes, Katholieke Universiteit, Nijmegen, Netherlands.
  • [5] M. Schlessinger, Infinitesimal deformations of singularities, Ph.D. Thesis, Harvard Univ., Cambridge, Mass., 1964.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14.55

Retrieve articles in all journals with MSC: 14.55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1968-0217093-3
PII: S 0002-9947(1968)0217093-3
Article copyright: © Copyright 1968 American Mathematical Society